MathSciNet Relay Station
MathSciNet bibliographic data
MR1710556 41A29 (41A10)
Leviatan, D.; Shevchuk, I. A. Some positive results and counterexamples in comonotone approximation. II. J. Approx. Theory 100 (1999), no. 1, 113–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement